# SDR UIEA2019081205001

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,949 hours, 18,917 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 7882
- Part serial: 1792
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT, STATUS MESSAGE RT ENGINE FIRE LOOP 2.  REMOVED AND REPLACED LWR FWD FIRE DETECTOR ASSY IAW AMM 26-11-02. STATUS MESSAGE REMOVED, OPS CHECK NORMAL.
